# SDR IPXA2021090773670

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 65,423 hours, 22,282 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ATB -  EICAS MESSAGE C HYD 1 OVHT DISPLAYED. PUMP WAS DEACTIVATED.  R&R C1 PUMP IN REF WITH AMM 29-11-02. OPS CHECK NORMAL
